Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suggest treatment for vomiting, body aches, stomach discomfort and dizziness

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1620 Questions
Question
Hello doctor,

I ate out day before yesterday. Since yesterday evening I am feeling vomiting sensation with headache and body pains.
I took Sporlac 2 tablets in morning. Ofloxacin 1 talet in afternoon followed by omeprazole 1tablet. But there is no relief.
There is too much discomfort in stomach and giddiness now.

My 8 year old son also having same symptoms not that severe though.

Please suggest good medicine for both of us as we have to travel day after tomorrow.

Thanks,
XXXX
Tue, 29 May 2018 in Internal Doctor Category
 
 
Answered by Dr. Vaishalee Punj 2 hours later
Brief Answer:
Seems Food poisoning

Detailed Answer:
Hi
Thanks for your query.

This seems like food poisoning. Since there is discomfort in stomach, I think antibiotics to be avoided as they may do more harm than good.

For vomiting take Tab or syrup Ondem. For adults its dose is 4mg 1-2 times a day. For kids its according to weight, half teaspoon should be enough.

It does not seem acidity. Its more of gastritis from another cause. Therefore Omeprazole might be somewhat effective.
Mostly you will need to let the phase pass on its own. It should pass in a few days.

Meanwhile drink enough water (clean drinking water). If there is diarhea or dehydration, then ORS to be taken after every motion or vomiting. Take foods that are soothing to stomach. Avoid spicy and fried foods. Also avoid raw foods.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor